MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM MULTI-FUNCTION PEEK HANDLE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM MULTI-FUNCTION PEEK HANDLE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 0250181106
Medical Device Problem Codes Arcing (2583); Temperature Problem (3022)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient was burned.It was confirmed that it was minor and did not need medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: this customer experienced an electrical arching on a lap instrument that burned the patient.The information on the equipment is below.They would like an assessment done on both pieces to understand how it happened.They are not interested in repairing/replacing these items at this time.How can we set this up? salesforce case number (b)(4).The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be third party repair and/or multiple usage including sterilization causing the insulation to degrade.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, 5MM MULTI-FUNCTION PEEK HANDLE
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16969413
Report Number0002936485-2023-00489
Device Sequence Number5452411
Product Code OCZ
UDI-Device Identifier07613327056662
UDI-Public07613327056662
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250181106
Device Catalogue Number0250181106
Device Lot Number1543707K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown